Split Legendary Domination in graphs
DOI:
https://doi.org/10.23755/rm.v51i0.1235Keywords:
Split domination number, legendary domination number, split legendary domination number.Abstract
Harary and Norman introduced the line graph L(G) . We introduced the legendary domination number by combining the domination concept both in graph and its line graph. In this paper, the split domination property is studied along with the legendary domination concept. Hence the split legendary dominating set is introduced and the corresponding split legendary domination number is defined for the line graph L(G). Also, the graph theoretical parameters are studied in terms of elements of G and its relationship with other domination parameters are presented.References
Harary, F. (1969). Graph theory. Addison Wesley, Reading, MA.
Harary, F., & Norman, R. (1960). Some properties of line graphs. Rendiconti del Circolo Matematico di Palermo, 9(2), 161-169.
Jayaram, S. R. (1987). Line domination in graphs. Graphs and Combinatorics, 3(1), 357-363.
Haynes, T. W., Hedetniemi, S. T., & Slater, P. J. (1998). Fundamentals of Domination in Graphs. Marcel Dekker, Inc, New York.
Kulli, V. R. (2010). Theory of Domination in Graphs. Vishwa International Publication, Gulbarga, India.
Kulli, V. R., & Janakiram, B. (1997). The Split domination number of a graph. Graph Theory Notes of New York, XXXII, 16-19.
Mohanaselvi, V., & Kavitha, P. (2016). The Legendary domination in Graphs. International Journal of Scientific and Engineering Research, 7(5), ISSN 2228-5518.
Mohanaselvi, V., & Kavitha, P. (2016). The Legendary Complement Domination in Graphs. Bulletin of Pure and Applied Mathematics, 1(1), 14-25.
Mohanaselvi, V., Kavitha, P., & Durka Devi, M. (2016). The Split Complement Line Domination in Graphs. International Research Journal of Mathematics, Engineering and IT, 3(10), 47-62.
Mohanaselvi, V., Kavitha, P., & Durka Devi, M. (2017). The Non Split Complement Line Domination in Graphs. Journal of Informatics and Mathematical Sciences, 9(3), 1-14.
Mohanaselvi, V., & Kavitha, P. (2018). Legendary Line Domination in L(L(G)). International Journal of Research in Avent Technology, 6(8), 2118-2124.
Mohanaselvi, V., & Kavitha, P. (2017). Domination of line neighbourhood graphs. International Journal of Pure and Applied Mathematics, 113(10), 343-351.
Muddebihal, M. H., Panfarosh, U. A., & Seetamkar, A. R. (2012). Split line domination in graphs. International Journal of Science and Research, 1163-1166.
Ore, O. (1962). Theory of graphs. American Mathematical Society. Colloquium Publications, 38, Providence.
Gupta, P., Singh, R., & Arumugam, S. (2020). Graphs with equal domination and independent domination number. AKCE International Journal of Graphs and Combinatorics, 17(2), 691-696.
Gupta, P., Goyal, A., & Jain, R. (2021). Independent point-set domination in line graphs. AKCE International Journal of Graphs and Combinatorics, 18(3), 180-185.
Aeja, S., Raghav, J. S., & Akka, D. G. (2022). Set-Domination in line graphs. Journal of Emerging Technologies and Innovative Research, 9(7), H108-H115.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.